American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>

[1] Yuya Koda and Makoto Ozawa; with an appendix by Cameron Gordon. Essential surfaces of non-negative Euler characteristic in genus two handlebody exteriors. Trans. Amer. Math. Soc. 367 (2015) 2875-2904.
Abstract, references, and article information   
View Article: PDF

[2] Andrew Donald. Embedding Seifert manifolds in $S^4$. Trans. Amer. Math. Soc. 367 (2015) 559-595.
Abstract, references, and article information   
View Article: PDF

[3] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Quasifuchsian state surfaces. Trans. Amer. Math. Soc. 366 (2014) 4323-4343.
Abstract, references, and article information
View Article: PDF

[4] Jae Choon Cha. Symmetric Whitney tower cobordism for bordered 3-manifolds and links. Trans. Amer. Math. Soc. 366 (2014) 3241-3273.
Abstract, references, and article information   
View Article: PDF

[5] Fengchun Lei, Fengling Li and Jie Wu. On simplicial resolutions of framed links. Trans. Amer. Math. Soc. 366 (2014) 3075-3093.
Abstract, references, and article information   
View Article: PDF

[6] Steven Boyer, Cameron McA. Gordon and Xingru Zhang. Dehn fillings of knot manifolds containing essential once-punctured tori. Trans. Amer. Math. Soc. 366 (2014) 341-393.
Abstract, references, and article information   
View Article: PDF

[7] Jessica E. Banks. The Kakimizu complex of a connected sum of links. Trans. Amer. Math. Soc. 365 (2013) 6017-6036.
Abstract, references, and article information   
View Article: PDF

[8] Takefumi Nosaka. On quandle homology groups of Alexander quandles of prime order. Trans. Amer. Math. Soc. 365 (2013) 3413-3436.
Abstract, references, and article information   
View Article: PDF

[9] Nathan M. Dunfield and Stavros Garoufalidis. Incompressibility criteria for spun-normal surfaces. Trans. Amer. Math. Soc. 364 (2012) 6109-6137.
Abstract, references, and article information   
View Article: PDF

[10] Bruno Benedetti. Discrete Morse theory for manifolds with boundary. Trans. Amer. Math. Soc. 364 (2012) 6631-6670.
Abstract, references, and article information   
View Article: PDF

[11] James J. Hebda and Chichen M. Tsau. An approach to higher order linking invariants through holonomy and curvature. Trans. Amer. Math. Soc. 364 (2012) 4283-4301.
Abstract, references, and article information   
View Article: PDF

[12] Stavros Garoufalidis and James Pommersheim. Sum-integral interpolators and the Euler-Maclaurin formula for polytopes. Trans. Amer. Math. Soc. 364 (2012) 2933-2958.
Abstract, references, and article information   
View Article: PDF

[13] Piotr Przytycki and Jennifer Schultens. Contractibility of the Kakimizu complex and symmetric Seifert surfaces. Trans. Amer. Math. Soc. 364 (2012) 1489-1508. MR 2869183.
Abstract, references, and article information   
View Article: PDF

[14] Ana G. Lecuona. On the slice-ribbon conjecture for Montesinos knots. Trans. Amer. Math. Soc. 364 (2012) 233-285. MR 2833583.
Abstract, references, and article information   
View Article: PDF

[15] J. Y. Li and J. Wu. On symmetric commutator subgroups, braids, links and homotopy groups. Trans. Amer. Math. Soc. 363 (2011) 3829-3852. MR 2775829.
Abstract, references, and article information   
View Article: PDF

[16] Matthew Hedden. On Floer homology and the Berge conjecture on knots admitting lens space surgeries. Trans. Amer. Math. Soc. 363 (2011) 949-968. MR 2728591.
Abstract, references, and article information   
View Article: PDF

[17] Sangbum Cho and Darryl McCullough. Tunnel leveling, depth, and bridge numbers. Trans. Amer. Math. Soc. 363 (2011) 259-280. MR 2719681.
Abstract, references, and article information   
View Article: PDF

[18] Seiichi Kamada and Kanako Oshiro. Homology groups of symmetric quandles and cocycle invariants of links and surface-links. Trans. Amer. Math. Soc. 362 (2010) 5501-5527. MR 2657689.
Abstract, references, and article information   
View Article: PDF

[19] Brendan Owens. On slicing invariants of knots. Trans. Amer. Math. Soc. 362 (2010) 3095-3106. MR 2592947.
Abstract, references, and article information   
View Article: PDF

[20] Akira Yasuhara. Self delta-equivalence for links whose Milnor's isotopy invariants vanish. Trans. Amer. Math. Soc. 361 (2009) 4721-4749. MR 2506425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Masakazu Teragaito. Erratum to ``Distance between toroidal surgeries on hyperbolic knots in the $3$-sphere''. Trans. Amer. Math. Soc. 361 (2009) 3373-3374. MR 2485432.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Fleming and Ryo Nikkuni. Homotopy on spatial graphs and the Sato-Levine invariant. Trans. Amer. Math. Soc. 361 (2009) 1885-1902. MR 2465822.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Mario Eudave-Muñoz and Enrique Ramírez-Losada. Meridional surfaces and $(1,1)$-knots. Trans. Amer. Math. Soc. 361 (2009) 671-696. MR 2452820.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Sang Youl Lee. Towards invariants of surfaces in $4$-space via classical link invariants. Trans. Amer. Math. Soc. 361 (2009) 237-265. MR 2439406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] A. Stoimenow. Bennequin's inequality and the positivity of the signature. Trans. Amer. Math. Soc. 360 (2008) 5173-5199. MR 2415070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Hao Wu. Braids, transversal links and the Khovanov-Rozansky Theory. Trans. Amer. Math. Soc. 360 (2008) 3365-3389. MR 2386230.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Efstratia Kalfagianni and Xiao-Song Lin. Knot adjacency and fibering. Trans. Amer. Math. Soc. 360 (2008) 3249-3261. MR 2379795.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Feng Luo and Stephan Tillmann. Angle structures and normal surfaces. Trans. Amer. Math. Soc. 360 (2008) 2849-2866. MR 2379778.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Thang T. Q. Lê. Strong integrality of quantum invariants of 3-manifolds. Trans. Amer. Math. Soc. 360 (2008) 2941-2963. MR 2379782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] David Cimasoni and Vincent Florens. Generalized Seifert surfaces and signatures of colored links. Trans. Amer. Math. Soc. 360 (2008) 1223-1264. MR 2357695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>